MathSciNet Relay Station
MathSciNet bibliographic data
MR2265342 62F03 (62F05)
Azaïs, Jean-Marc; Gassiat, Élisabeth; Mercadier, Cécile Asymptotic distribution and local power of the log-likelihood ratio test for mixtures: bounded and unbounded cases. Bernoulli 12 (2006), no. 5, 775–799.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement